Volume 37, Number 10, 2023

  1. Isosymmetric composition operators on H2, 3009-3019
  2. Rong Yang, Songxiao Li, Lian Hu

  3. Generalized Cline’s formula for the generalized Drazin inverse in rings, 3021-3028
  4. Huanyin Chen, Marjan Sheibani Abdolyousefi

  5. Existence of solutions for first order impulsive periodic boundary value problems on time scales, 3029-3042
  6. Svetlin G. Georgiev, Sibel Doğru Akgöl, M. Eymen Kuş

  7. Refinements of some numerical radius inequalities for Hilbert space operators, 3043-3051
  8. Mamata Rani Jena, Namita Das, Satyajit Sahoo

  9. A Caristi type fixed point theorem which characterizes metric completeness, 3053-3061
  10. Ravindra K. Bisht

  11. The strong BD property in Banach lattices, 3063-3073
  12. Halimeh Ardakani, Manijeh Salimi, S. Mohammad Moshtaghioun

  13. Dual Drazin inverses of dual matrices and dual Drazin-inverse solutions of systems of linear dual equations, 3075-3089
  14. Jin Zhong, Yilin Zhang

  15. Hankel and Toeplitz operators, block matrices and derivations, 3091-3104
  16. Robin Harte, Eungil Ko, Ji Eun Lee

  17. Regularity theory for quasilinear elliptic equations of p-Schrödinger type with certain potentials, 3105-3117
  18. Fengping Yao

  19. Generalized matrix functions, permutation matrices and symmetric matrices, 3119-3142
  20. Mohammad Hossein Jafari, Ali Reza Madadi

  21. Nonlinear mixed Jordan triple ∗-derivations on Standard operator algebras, 3143-3151
  22. Nadeem ur Rehman, Junaid Nisar, Mohd Nazim

  23. The group inverse of certain block complex matrices, 3153-3166
  24. Huanyin Chen, Marjan Sheibani Abdolyousefi

  25. Sharp partial order of core-nilpotent endomorphisms, 3167-3181
  26. Diego Alba Alonso

  27. Characterizations and representations of w-core inverses in rings, 3183-3190
  28. Qi Zhang, Chengcheng Wang, Huihui Zhu

  29. Note on weakly nil clean and π-regular rings, 3191-3200
  30. Khaled Alhazmy, Fuad Ali Ahmed Almahdi, El Mehdi Bouba, Mohammed Tamekkante

  31. Some properties of pre-uniform spaces, 3201-3215
  32. Fucai Lin, Yufan Xie, Ting Wu, Meng Bao

  33. A study on bipolar soft metric spaces, 3217-3224
  34. Sadi Bayramov, Cigdem Gunduz Aras, Hande Posul

  35. On some types of light-like submanifolds of poly-Norden semi-Riemannian manifolds, 3225-3240
  36. Tuba Acet, Selcen Yüksel Perktaş, Erol Kiliç

  37. Sequential warped product manifolds with a semi-symmetric metric connection, 3241-3260
  38. Semra Zeren, Selcen Yüksel Perktaş, Ahmet Yıldız

  39. Hom-symmetric spaces and Hom-Jordan Hom-symmetric spaces, 3261-3279
  40. Sami Chouaibi, Esmaeil Peyghan

  41. Fixed points of monotone asymptotic pointwise ρ-nonexpansive semigroups in modular spaces, 3281-3289
  42. Gopi Prasad, Hüseyin Işık, Stojan Radenović

  43. Hybrid fractional differential equation with nonlocal and impulsive conditions, 3291-3303
  44. Khalid Hilal, Ahmed Kajouni, Samira Zerbib

  45. Four double series involving ζ(3), 3305-3314
  46. Wenchang Chu

  47. A degree condition for graphs being fractional (a, b, k)-critical covered, 3315-3320
  48. Xiangyang Lv

  49. Quantile-based entropy function in past lifetime for order statistics and its properties, 3321-3334
  50. Zohreh Zamani, Mohsen Madadi